# SDR HNAA0700086

- Difficulty date: May 9, 2007
- Submitted: June 24, 2007
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 40,946 hours, 45,692 cycles
- System (JASC): 2420 · AC Generation System
- Part: Inverter
- Part number: DH103024600C
- Condition: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

SECONDARY INVERTER CAUTION LIGHT AND RIGHT 26VOLT CAUTION LIGHT ILLUMINATED ASSOCIATED WITH SMOKE IN COCKPIT.  MEL INVERTERS.  REPLACED SECONDARY INVERTER, OPS CHECK GOOD.
